# SDR SWAA2021121344269

- Difficulty date: November 16, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS802 - BS836 RBL26.  REMOVED CORROSION ON SUBTHRESHOLD WEB.  MAX. MATERIAL LOSS L= 3.' X W=.500' X D=0.008' FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1; PARAG. 4.G.(2) DETAIL G.   LOCATED AND DRILLED A NEW SUBTHRESHOLD WEB IAW. SRM 51-40-05-0G-0. ACB SUBTHRESHOLD WEB APLICATION OF ENAMEL; CIC AND INSTALLATION TO BE ACCOMPLISHED ON CUSTOMER CARD TTG8Q004F1L2.
